MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3541608 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
02/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent a primary breast reconstruction surgery with a 640cc mentor memoryshape breast implant.Post-operatively, the patient felt a lump in her right breast.The patient underwent magnetic resonance imaging and a sonogram which confirmed that the patient experienced a rupture of her right prosthesis.At the time of this report, mentor has no information regarding explantation or an expected explantation date.
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date. it is unknown at this time if the device will be made available for return. as a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made. as such, the investigation will be closed. if the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803. this report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date. this report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report. if certain information is unknown, not available or does not apply, the section/field of the form is left blank.Reason for device explant and/or reoperation: the patient has not undergone explantation or reoperation at this time.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On may 09, 2024, mentor received additional information.Date of event was updated to october 01, 2023.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Per additional information received on may 14, 2025, patient scheduled for removal surgery on (b)(6), 2025.Reason for device explant and/or reoperation: silent rupture manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Per additional information received on may 20, 2025, the patient will go under unilateral replacement with unspecified mentor device.Manufacturer¿s reference number: (b)(4).